# SDR SWIA200616945

- Difficulty date: August 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 17,518 hours, 24,933 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK PRODUCES SMOKEY SMELL.  OPERATIONAL CHECKS GOOD IAW MM 21-00-00.  UNABLE TO DUPLICATE DISCREPANCY.
